American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Zhao Yicai. On the intersection property of Dubrovin valuation rings. Proc. Amer. Math. Soc. 125 (1997) 2825-2830. MR 1402891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David J. Saltman. On $p$-power central polynomials . Proc. Amer. Math. Soc. 78 (1980) 11-13. MR 548073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. I. Lichtman. Free subgroups of normal subgroups of the multiplicative group of skew fields . Proc. Amer. Math. Soc. 71 (1978) 174-178. MR 0480623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David Handelman. A short proof of the Dawkins-Halperin theorem . Proc. Amer. Math. Soc. 68 (1978) 387-389. MR 0466212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David J. Saltman. Noncrossed products of small exponent . Proc. Amer. Math. Soc. 68 (1978) 165-168. MR 0476794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. T. Stafford. A simple Noetherian ring not Morita equivalent to a domain . Proc. Amer. Math. Soc. 68 (1978) 159-160. MR 0466210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. M. Cohn. A construction of simple principal right ideal domains . Proc. Amer. Math. Soc. 66 (1977) 217-222. MR 0453805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Burton Fein and Murray Schacher. The ordinary quaternions over a Pythagorean field . Proc. Amer. Math. Soc. 60 (1976) 16-18. MR 0417139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lawence J. Risman. Zero divisors in tensor products of division algebras . Proc. Amer. Math. Soc. 51 (1975) 35-36. MR 0374101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. L. Racine. A simple proof of a theorem of Albert . Proc. Amer. Math. Soc. 43 (1974) 487-488. MR 0330218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James L. Fisher. The poset of skew fields generated by a free algebra . Proc. Amer. Math. Soc. 42 (1974) 33-35. MR 0340330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ronald P. Morash. Orthomodularity and the direct sum of division subrings of the quaternions . Proc. Amer. Math. Soc. 36 (1972) 63-68. MR 0312225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. A. Albert. Tensor products of quaternion algebras . Proc. Amer. Math. Soc. 35 (1972) 65-66. MR 0297803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] John Hutchinson and Julius Zelmanowitz. Quotient rings of endomorphism rings of modules with zero singular submodule . Proc. Amer. Math. Soc. 35 (1972) 16-20. MR 0297805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] John A. Beachy. A characterization of torsionfree modules over rings of quotients . Proc. Amer. Math. Soc. 34 (1972) 15-19. MR 0296098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Abraham A. Klein. Involutorial division rings with arbitrary centers . Proc. Amer. Math. Soc. 34 (1972) 38-42. MR 0304425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1